manuscripta mathematica

, Volume 26, Issue 4, pp 371–379

Non-existence of proper holomorphic maps between certain complex manifolds

  • Alan T. Huckleberry
  • Ellen Ormsby
Article

DOI: 10.1007/BF01170261

Cite this article as:
Huckleberry, A.T. & Ormsby, E. Manuscripta Math (1979) 26: 371. doi:10.1007/BF01170261
  • 29 Downloads

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Alan T. Huckleberry
    • 1
  • Ellen Ormsby
    • 1
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations